# SDR AALA20091108TUL08

- Difficulty date: November 8, 2009
- Submitted: December 3, 2009
- Operation: Air carrier
- Aircraft: N637AM
- Make and model: Boeing 757223
- Aircraft serial: 24595
- Aircraft time: 59,645 hours, 21,086 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 8 SLAT TWO {2} SCREWS INSTALLED ON THE LEADING EDGE SKIN AT THE AFT END 32 INCHES FROM THE OUTBOARD END.  REMOVED FASTENERS AND INSTALLED FLUSH DOUBLER REPAIR PER AARD 57-43-00-1.
